# SDR ASAA2014042607575

- Difficulty date: April 26, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 28,762 hours, 8,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902020
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTOR INOPERATIVE LIGHT ILLUMINATED IN FLIGHT WITH APU NOT OPERATING.  QRH PROCEDURE COMPLIED WITH.  ACFT GROUNDED.  R & R NEW TAIL PIPE FIRE DETECTOR REF 26-15-01. PERFORMED APU FIRE DETECTION IAW 26-15-00.  SYS CKS NORMAL.
